MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-01
Medical Device Problem Codes Energy Output Problem (1431); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console indicated that there was a fault and was not working correctly after 2 minutes of the laser bladder neck resection procedure.The bladder neck tissue could not be resected properly.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21989443
Report Number2124215-2025-29299
Device Sequence Number20911128
Product Code GEX
UDI-Device Identifier07290109146195
UDI-Public(01)07290109146195(11)190926(10)964
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-01
Device Catalogue Number0638-803-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/07/2025
Date Device Manufactured09/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown